# SDR FDEA201008293187

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB133526
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROOP L/E BELOW EXTERIOR SKIN TOP EDGE FOUND RIB CRACKED.  RT WING DROOP L/E BELOW EXTERIOR SKIN TOP EDGE CRACK RIB REMOVED IAW SRM 51-31-01 VOLUME II, REV 96 AND INSTALLED WITH A FABRICATED RIB SRM 51-35-01, VOL II REV 96.  RIB FABRICATED IAW DWG ARB1335, REV T.  THIS REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 111.
